# SDR AWXA200500992

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 48,301 hours, 28,226 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

F/O'S AIRSPEED INDICATOR WAS STICKING AT TAKEOFF.  AIRCRAFT ABORTED TAKEOFF AT APPROXIMATELY 80 KNOTS AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE F/O'S AIRSPEED INDICATOR.  VENDOR DID NOT CONFIRM FAULT.  UNIT WAS OVERHAULED AND SERVICE BULLETIN 2083-34-13 REV.4 AND MODIFICATION "L" PER S.B. 2083-34-15 WERE INCORPORATED.  IN ADDITION C7 AND C9 THROUGH C11 WERE REPLACED ON THE POWER SUPPLY.  UNIT PASSED FUNCTIONAL TESTS.  ALL WORK AND TESTS WERE PERFORMED IAW CMM 34-12-02 REV. 1.
